Proc. Amer. Math. Soc. 136, 2473-2476 (2008) [DOI: 10.1090/S0002-9939-08-09140-5]

On the Approximation of Isolated Eigenvalues of Ordinary Differential Operators

Gerald Teschl

We extend a result of Stolz and Weidmann on the approximation of isolated eigenvalues of singular Sturm-Liouville and Dirac operators by the eigenvalues of regular operators.

MSC2000: Primary 34L40, 34L16; Secondary 47N50, 34B20
Keywords: Sturm-Liouville operators, Dirac operators, eigenvalues

TeX file (13k) or pdf file (160k)